# SDR SIMA20131211002

- Difficulty date: December 11, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 37,843 hours, 31,487 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3226 THE CREW REPORTED CAPTAIN`S FLASHLIGHT HOLDER BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  R 7 R CAPTAIN`S FLASHLIGHT ASSEMBLY IAW EMB 140 AMM 33-50-16 & OPERATIONAL CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
